My partner and I had sex on the third day of her periods and she had an I-pill immediately. She took the pill six hours after we had sex. She noticed some bleeding after three days which was not like normal periods. She is not having her periods and it is one month now. Is she pregnant? Help me. I am really worried.
Welcome to icliniq.com.
The emergency pill, I-pill can be used only once in a cycle. If the I-pill is used more than once in a cycle, it not only does not work, it also upsets the body hormones and can cause irregular bleeding.
It is best to consult a doctor and check for pregnancy first. At the same time, you can also get advice to correct her menstrual cycle.
It is also advisable to follow a reliable form of birth control to avoid this situation in the future.
Taking birth control pills is a safe and easy method both for regularizing menstrual cycles and having protection against pregnancy.
For further information consult a childbirth educator online --> https://www.icliniq.com/ask-a-doctor-online/childbirth-educator
Article Overview: Abdominal pain during periods is a very common issue affecting women.Adhering to a healthy lifestyle i.e balanced diet, physical activity,mental relaxation etc improves the ability to cope with pain.Pain killers can be taken as advised by your gynaecologist. Read Article
Abdominal Pain: Abdominal pain during periods is a very common issue affecting 40-70% of women in the reproductive age group. In medical terms we call this as dysmenorrhoea. This is associated with significant psychological, physical, behavioral and social distress. Usually it starts at the onset... Read Article
Query: Hello doctor, I had sex yesterday afternoon. It was on the 14th day of my menstrual cycle. It was a protected sex. My partner used a condom and ejaculated inside it. Now, I am confused whether to take an emergency contraceptive pill or not. I personally do not want to take one because I am worried... Read Full >>
Answer: Hello, Welcome to icliniq.com. Condoms have a failure rate of 15 percent and can cause pregnancy. However, we do not always recommend emergency contraception if you have used a condom. If you have used it correctly and felt that there was no condom breakage or leakage from them, there is no need to ... Read Full
Query: Hi doctor, I am a 33 year old male, who has schizophrenia and depression from the last 12 years. My current problem is low libido and erection-related issues. I do not wish to take any medicine like Viagra or other similar medicines. Please suggest a medicine which can cure my problem. I also need... Read Full >>
Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description, there are following things which are responsible for decreased libido and erection problem: Obesity. Diabetes. High blood pressure and medications. Low testosterone level. I suggest the follow... Read Full
Ask your health query to a doctor online?Ask a Childbirth Educator Now